# SDR CA190314016

- Difficulty date: March 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Condition: Failed
- Location: Lt Wing Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) L WING ANTI ICE CAUTION AT TAKEOFF THRUST SETTING.
